On the number of distinct prime factors of an odd perfect number

Publication Type:
Journal Article
Citation:
Journal of Discrete Algorithms, 2003, 1 (1), pp. 21 - 35
Issue Date:
2003-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2003001145.pdf959.02 kB
Adobe PDF
It is not known whether or not there exists an odd perfect number. We describe an algorithmic approach for showing that if there is an odd perfect number then it has t distinct prime factors, and we discuss its application towards showing that t ≥ 9. © 2003 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: